# SDR 2000UALA00655

- Difficulty date: November 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 28,949 hours, 18,418 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Bellcrank
- Part number: 65C267661
- Condition: Broken
- Location: Nr 3 Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND RETRACT LINK FOR NR 3 (RT INBOARD KRUEGER FLAP) LEADING EDGE DEVICE BROKEN.  UNABLE TO RETRACT FLAP.  *S/D*  BELLCRANK 65C26766-1 WAS REPLACED WITH BELLCRANK 65C26766-4.
